Ttc after depo injection :(

Hi there, I was n the depo injection (I had only one shot) and decided I wanted to ttc. It is now 19 weeks since depo injection and Ive had no period or spotting at all during or after. I went to Holland and Barrett 3 weeks ago and spoke to the lady and she recommended I take Dong Quai to get my periods back, Ive been taking this and still nothing. I was wondering about Angus Cactus but the only thing is I keep reading take it up to ovulation, I dont know if/when I am so unsure whatto do. Also do you think its maybe time I went to see GP now since no AF??

Posts

  • Hi there,

    I would probably speak to your GP before you start trying different remedies. I was on depo for a year but came off it a year before ttc. I was due to top up in Oct 07 but didnt go for it & then had my 1st AF on 31st Dec, for a year after that they were quite irregular ranging from 28- 42 days until I conceived in the Oct the year after coming off.

    They do say it can take a while for your body to get back to normal but then saying that if you only had 1 shot you would think that maybe you may have had something but everyone is completley different & if your periods were irregular before you went on it then maybe that is why

    Discuss it with your GP & see what they suggest

    Good Luck x
  • Hay, did you get you depo 19 weeks ago?
    The depo stays in your system for 13 - 15 weeks at a time and works by
    stopping the ovaries from releasing eggs
    I was on the depo and my af went all over the place and went for 40+days to a 92day.
    Went i spoke to the doc i was told it can say in your system for about 6 month well it messed mine up for about 12 :roll:

    On the other hand when i was ttc my boy my depo was due at the end of nov anyway and had a BFP in dec image

    Good Luck and hope you have a BFP very soon xxxxx
  • Hi there, I had my last injection, Nov 08. in July started taking boots multivitamins and in august i started my first period!!! went straight back to 28 / 30 day periods...I never had a period whilst on the depo injection and I was on it for 4 yrs. xx
  • By the way, they do say it takes upto 18 months for your periods to come back with the depo injection - or so I was told by my GP's office nurse!! Good luck x
  • Ohh was also gona say is there any chance you could be pg already?? x
  • I have to say it took me around a year to have my first AF after depo had finished and during that time had spotting every day, was not pleasent!!

    Am on AC after coming off pill, am on CD44 and no sign yet - let me know if any luck with dong quai!! x
Sign In or Register to comment.